Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13891
Title: DSM-IV disorders are highly prevalent and persistent among US adolescents
Authors: Vostanis, P
First Published: Aug-2012
Citation: EVIDENCE-BASED MENTAL HEALTH, 2012, 15 (3), pp. 65-65
DOI Link: 10.1136/ebmental-2012-100807
ISSN: 1362-0347
Links: http://hdl.handle.net/2381/13891
Type: Journal Article
Appears in Collections:Published Articles, School of Psychology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.